CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
THE STRUCTURE OF POSITIVE SOLUTIONS FOR A SCHRODINGER SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2020, 卷号: 55, 期号: 1, 页码: 343-367
Authors:  Dai, Guowei;  Sun, Yimin;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Schrodinger systems  global bifurcation  multi-parameter  positive solutions  
Existence and Multiplicity of Solutions for Nonlocal Systems with Kirchhoff Type 期刊论文
Acta Mathematicae Applicatae Sinica, 2016, 卷号: 32, 期号: 1, 页码: 35
Authors:  Zhang Zhitao;  Sun Yimin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Necessary and sufficient condition for global controllability of planar affine nonlinear systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2007, 卷号: 52, 期号: 8, 页码: 1454-1460
Authors:  Sun, Yimin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
affine nonlinear systems  control curve  global controllability  Jordan curve theorem  reachable set  
关于平面仿射非线性系统的全局渐近能控性 期刊论文
中国科学e辑技术科学, 2005, 卷号: 035, 期号: 008, 页码: 830
Authors:  孙轶民;  郭雷
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Poisson系统的辛结构 期刊论文
应用数学和力学, 2005, 卷号: 026, 期号: 011, 页码: 1345
Authors:  孙建强;  马中骐;  田益民;  秦孟兆
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10